# SDR 03FDEA01182

- Difficulty date: July 31, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N215FE
- Make and model: Boeing 727-200
- Aircraft serial: 22936
- Aircraft time: 26,239 hours, 15,035 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT KEEL BEAM UPPER FLANGE INSIDE APU CUTOUT STA 873 RBL 6 CRACKED.  REPAIRED CRACKED RT KEEL BEAM UPPER FLANGE AT BS 873 PER EA 7-5310-54931.
